TITLE

Thalidomide in refractory haemorrhagic radiation induced proctitis

AUTHOR(S)
Craanen, M. E.; van Triest, B.; Verheijen, R. H. M.; Mulder, C. J. J.
PUB. DATE
September 2006
SOURCE
Gut;Sep2006, Vol. 55 Issue 9, p1371
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor discussing the case study of a patient with severe refractory haemorrhagic radiation proctitis who was successfully treated with low dose oral thalidomide is presented.
ACCESSION #
22184137

 

Related Articles

  • Deep Venous Thrombosis and Thalidomide Therapy for Multiple Myeloma. Osman, Keren; Comenzo, Raymond; Rajkumar, S. Vincent // New England Journal of Medicine;06/21/2001, Vol. 344 Issue 25, p1951 

    A letter to the editor about the effectiveness of thalidomide for the treatment of refractory myeloma is presented.

  • Thalidomide for Malignant Melanoma. Kudva, Ganesh C.; Collins, Brian T.; Dunphy, Frank R. // New England Journal of Medicine;10/18/2001, Vol. 345 Issue 16, p1214 

    A letter to the editor is presented about the use of thalidomide in treating malignant melanoma.

  • Thalidomide-induced heart block in a dialysis patient. Anwar, Siddiq; Chawathey, Kunal; Holt, Steve // Nephrology Dialysis Transplantation;Dec2009, Vol. 2 Issue 6, p507 

    A letter to the editor is presented in response to the article "Thalidomide-induced heart block in a dialysis patient," in the September 25, 2009 issue.

  • Thalidomide-Induced Normalization of Serum ALT Levels in a Patient With Hepatitis C. Raufman, Jean-Pierre; Lamps, Laura W. // American Journal of Gastroenterology;Nov2001, Vol. 96 Issue 11, p3209 

    Presents a letter to the editor regarding the use of thalidomide in patients with hepatitis C.

  • Our experience of the use of thalidomide in the steroid-dependent severe erythema nodosum leprosum. Chaudhry, Nidhi S.; Rath, Swapnil R.; Visvanath, Vishalakshi; Torsekar, R. G. // Indian Journal of Dermatology, Venereology & Leprology;Mar/Apr2009, Vol. 75 Issue 2, p189 

    A letter to the editor is presented about the use of thalidomide in the steroid-dependent severe erythema nodosum leprosum.

  • Thalidomide for POEMS syndrome. Kim, So Yeon; Lee, Sun Ah; Ryoo, Hun Mo; Lee, Kyung Hee; Hyun, Myung Soo; Bae, Sung Hwa // Annals of Hematology;Aug2006, Vol. 85 Issue 8, p545 

    A letter to the editor is presented on use of thalidomide for treating POEMS syndrome.

  • Thalidomide-Induced Fulminant Hepatic Failure. Hamadani, Mehdi; Benson Jr., Don M.; Copelan, Edward A. // Mayo Clinic Proceedings;May2007, Vol. 82 Issue 5, p638 

    A letter to the editor is presented about a case of a 64-year-old woman who has received a thalidomide therapy for multiple myeloma and has experienced fatal fulminant hepatic failure (FHF).

  • No Role for Thalidomide in the Treatment of Leprosy. Crawford, Colin L. // Journal of Infectious Diseases;6/15/2006, Vol. 193 Issue 12, p1743 

    A letter to the editor is presented in response to the article "Effective treatment of erythema nodosum leprosum with thalidomide is associated with immune stimulation," that was published in a 2005 issue of the "Journal of Infectious Diseases."

  • Reply to Crawford. Haslett, Patrick A. J.; Kaplan, Gilla // Journal of Infectious Diseases;6/15/2006, Vol. 193 Issue 12, p1744 

    A response by the author to a letter to the editor about the article "Effective treatment of erythema nodosum leprosum with thalidomide is associated with immune stimulation," that was published in a 2005 issue of the "Journal of Infectious Diseases" is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics